Journal of Mathematics of Kyoto University

Projective modules, Grothendieck groups and the Jacobson-Cartier operator

S. K. Gupta and R. Sridharan

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 13, Number 3 (1973), 537-556.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523324

Digital Object Identifier
doi:10.1215/kjm/1250523324

Mathematical Reviews number (MathSciNet)
MR330144

Zentralblatt MATH identifier
0284.13013

Citation

Gupta, S. K.; Sridharan, R. Projective modules, Grothendieck groups and the Jacobson-Cartier operator. J. Math. Kyoto Univ. 13 (1973), no. 3, 537--556. doi:10.1215/kjm/1250523324. https://projecteuclid.org/euclid.kjm/1250523324


Export citation